Volume 13, Issue 2 (7-2013)                   2013, 13(2): 305-320 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Davaeefar S, Ordokhani Y. Solving Fredholm Integral Equations with Bernstein Multi-Scaling Functions‎. Quarterly Journal of Science Kharazmi University. 2013; 13 (2) :305-320
URL: http://jsci.khu.ac.ir/article-1-1505-en.html
Abstract:   (5472 Views)
In this article‎, ‎the efficient numerical methods for finding solution of the linear and nonlinear Fredholm integral equations of the second kind on base of Bernstein multi scaling functions are being presented‎. ‎In the beginning the properties of these functions‎, ‎which are a combination of block-pulse functions on ‎, ‎and Bernstein polynomials with the dual operational matrix are presented‎. ‎Then these properties are used for the purpose of conversion of the mentioned integral equation to a matrix equation that are compatible to a algebraic equations system‎. ‎The imperative of the Bernstein multi scaling functions are‎, ‎for the proper quantitative value of and have a high accuracy and specifically the relative errors of the numerical solutions will be minimum‎. ‎The presented methods from the standpoint of computation are very simple and attractive and the numerical examples which were presented at the end shows the efficiency and accuracy of these methods‎.
Full-Text [PDF 508 kb]   (2048 Downloads)    
Type of Study: S | Subject: Mathematic
Published: 2013/07/15

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Quarterly Journal of Science Kharazmi University

Designed & Developed by : Yektaweb